| Model Number |
500004500000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Loose or Intermittent Connection (1371); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, cubie lid was not opening.Customer reported issues with affected cubies during operation.Fse remotely accessed the cabinet for investigation and launched the hardware test application (hta).While attempting to swap the affected cubies (bin 8 position 9, bin 9 position 10, and bin 11 position 12), a pergg error was observed.The error indicated a hardware-related failure within the cubie mechanism, confirming the issue was associated with the affected cubie hardware.The customer reported that the issue occurred when the user was trying to issue medications to a patient.However, there were no delay, no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 14-sep-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cubie pockets in row 2 and 3 of drawer 9 did not open.A field service engineer (fse) determined that the row ribbon cable was not fully seated and that the position sensor or latch assembly could also have been contributing to the issue.The half-height drawer was manually removed, and the row ribbon cables were disconnected and reseated.The drawer controller board and latch assembly were replaced, all components were reassembled, and connections were verified.The customer tested the repair by moving pockets into the vacant trays, and all pockets opened, released, and operated correctly.The system functioned as intended after the field service engineer repaired the device.